MAUDE Adverse Event Report: ARJO DOMINICAN REPUBLIC SLING; LIFT, PATIENT, NON-AC-POWERED

ARJO DOMINICAN REPUBLIC SLING; LIFT, PATIENT, NON-AC-POWERED
Model Number THA6I-XL-33
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additionla information will be provided upon investigation conclusion.
 
Event or Problem Description
One of the sling straps had ripped off the sling.The sling damage was discovered in the laundry.
 
Additional Manufacturer Narrative
The collected information are currently analyzed.Additional information will be provided upon investigation conlusion.
 
Additional Manufacturer Narrative
The customer reported that one of the sling straps was broken and frayed.It was impossible to determine which strap was defective (shoulder or leg) as the customer sent a picture of the strap, not the whole sling.The sling failure was discovered in the laundry.No injuries were reported.It is unknown under what circumstances the sling malfunctioned; the broken strap was found in the laundry.The manufacturer requested that the sling be returned for further evaluation, but the sample was thrown away.Therefore, it was not possible to evaluate the sling, and define the root cause of reported malfunction.The review of complaints showed that the complaint is a singular occurrence.The instruction for use for hammock sling ( 001.03680) states that: " caution: if any abnormalities are detected after the sling inspection, or if you have any doubts about the sling safety, as a precaution and to ensure safety, stop using it." it was reported by the customer that the sling strap detached, and from that perspective, the sling did not meet the manufacturer¿s specifications.The malfunction occurred before use with the patient.No injuries were reported.The complaint was decided to be reportable due to the allegation of sling strap detachment.
 
Additional Manufacturer Narrative
The reporter's first and last name, the customer's email, and the customer's phone number were added.The device is distributed outside the us, and no gudid information exists.

Brand Name
SLING
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR  10903
Manufacturer (Section G)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR   10903
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key20759276
Report Number3012292104-2024-00007
Device Sequence Number9356233
Product Code FSA
UDI-Device Identifier05055982773898
UDI-Public(01)05055982773898(11)240304
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHA6I-XL-33
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date12/20/2024
01/30/2025
04/22/2026
Date Device Manufactured03/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown